# SDR QXEA200602038

- Difficulty date: August 2, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,636 hours, 28,357 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 PSU CRACKED AT SEAT 6AB POSITION.  REPLACED WITH NEW FROM STOCK.
